Depression Community
Please stop the dizziness!
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Please stop the dizziness!

I have been taking Venlaflaxine for about two years. Approximately a month ago, I started tapering off-from 75mg twice daily, down to 37.5 once per day. Then I was able to open up the cap and take only 15 mg a day. 4 days ago, I stopped completely and now I am chronically dizzy.

What can I do to stop the dizziness? Would it help or hurt to take Sam-e?

I should tell you, that I do not need an anti-depressant anymore. And I wish to live my life without any.

Please help!

Thank you,
Amy
4 Comments Post a Comment
Blank
Avatar_f_tn
I think you may have done too fast of a taper. Did you work with your Dr while doing this? You may want to think about going back on a small dose and tapering more slowly. It's really hard to say how long the withdrawal symptoms you're having will last.
Blank
Avatar_f_tn
Since you are in dire need of taper answers, you should call your pharmacist if you can't make it to the doc for a day or so. They have lots of experience with people taking your med.
Blank
1110049_tn?1409405744
Hello, your taper was much too quick, that is why you feel so dizzy.  I myself am tapering off Venlafaxine too.  I am taking it slowly.

Now you are off the drug, I think you should see how you go.  Hopefully the dizziness will ease slowly.  I did stop cold turkey once before, but this time, with my doctor's help I am going very slowly withdrawing.

I am sure the dizziness will ease, and if you can, rest as much as you can.  Would be a shame to ruin all your hard work by going back on the drug.  But, if you continue to feel bad, I suggest you have a chat with a doctor.

Take care, and let us know how you get on.
Blank
Avatar_f_tn
If you are feeling very bad right now, I am not sure if your doc would say to stay off it, or to get a bit in your system so the distress stabilizes. You really need to get working with a professional right now if you want to minimize the problems.
Blank
Post a Comment
To
Recent Activity
363281_tn?1353103243
Blank
SassyLassie commented on I had no idea there w...
9 hrs ago
Avatar_f_tn
Blank
Elleneggys commented on I had no idea there w...
20 hrs ago
2020005_tn?1417986816
Blank
KTowne Vein ablation is set up for... Comment
21 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA